# SDR AMTA200600269

- Difficulty date: April 4, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Unknown
- Location: Eicas Sys
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING EICAS MSG C IRS FAULT.  T/S SYS IAW FIM 34-21-00,  NO FAULTS NOTE.  SWAPPED CENTER IRU SN 95071110 WITH RITH IRU SN 95071081 FOR TROUBLESHOOTING.  (K)
